IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev QIT Conf / Next QIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Quantum Information Technology (QIT) [schedule] [select]
Chair Akihisa Tomita (Hokkaido Univ.)
Secretary Masataka Iinuma (Hiroshima Univ.), Naoki Yamamoto (Keio Univ.)

Conference Date Tue, Nov 24, 2015 09:50 - 17:40
Wed, Nov 25, 2015 10:00 - 17:10
Topics Quantum Information 
Conference Place NTT Atsugi R&D center 
Address 3-1, Morinosato-Wakamiya, Atsugi, 243-0198 Japan
Transportation Guide http://www.kecl.ntt.co.jp/rps/english/access_atsugi_e.html
Contact
Person
Yasuhito Kawano, NTT Communication Science Laboratories
+81-46-240-3584
Sponsors This conference is co-sponsored by Quantum Electronics Group, The Japan Society of Applied Physics.

Tue, Nov 24 AM  Opening
09:50 - 10:00
  09:50-10:00 Opening Address ( 10 min. )
Tue, Nov 24   Session I
Chair: Toshio Ohshima (Fujitsu Lab.)
10:00 - 11:00
(1) 10:00-10:20 Improving the coherence time of a quantum system via a coupling to a short-lived system Y. Matsuzaki, X. Zhu, K. Kakuyanagi, H. Toida (NTT), T. Shimoka, N. Mizuochi (Osaka Univ.), K. Nemoto (NII), K. Semba (NICT), W. J. Munro, H. Yamaguchi, S. Saito (NTT)
(2) 10:20-10:40 Entanglement Generation by Communication using Phase-Squeezed Light with Photon Loss Fumiaki Matsuoka, Akihisa Tomita (Hokkaido Univ.)
(3) 10:40-11:00 Quantum analysis of the propagation properties of weak optical signals in a hollow core optical fiber Akira Kitagawa (Kochi Univ.)
  11:00-11:20 Break ( 20 min. )
Tue, Nov 24 AM  Session II
Chair: Yoko Miyamoto (UEC)
11:20 - 12:40
(1) 11:20-11:40 Detection-dependent six-photon NOON state interference Rui-Bo Jin, Mikio Fujiwara (NICT), Ryosuke Shimizu (UEC), Taro Yamashita, Shigehito Miki, Hirotaka Terai, Masahiro Takeoka, Masahide Sasaki (NICT)
(2) 11:40-12:00 Ultrahigh-purity single-photon generator at 1.5 μm using portable refrigerator Toshiyuki Miyazawa (Univ. Tokyo), Kazuya Takemoto (Fujitsu Labs.), Yoshihiro Nambu (NEC), Shigehito Miki, Taro Yamashita, Hirotaka Terai, Mikio Fujiwara, Masahide Sasaki, Yoshiki Sakuma (NICT), Motomu Takatsu, Tsuyoshi Yamamoto (Fujitsu Labs.), Yasuhiko Arakawa (Univ. Tokyo)
(3) 12:00-12:20 Easy production of entangled photon pair in polarization Hsin-Pin Lo, Atsushi Yabushita (NCTU), Takayoshi Kobayashi (UEC)
(4) 12:20-12:40 Direct observation of pulsed EPR entanglement measured by shaped local oscillators Ami Shinjo, Sachi Kikuchi, Yujiro Eto, Takuya Hirano (Gakushuin Univ.)
  12:40-13:40 Lunch ( 60 min. )
Tue, Nov 24 PM  Posters
13:40 - 15:10
  - Posters are listed at the end of the Program. ( 90 min. )
Tue, Nov 24 PM  Session III
Chair: Takuya Hirano (Gakushuin Univ.)
15:10 - 16:00
(5) 15:10-16:00 [Tutorial Lecture]
Hybrid quantum systems based on collective excitations in solids
Yasunobu Nakamura (Univ. of Tokyo)
  16:00-16:20 Break ( 20 min. )
Tue, Nov 24 PM  Session IV
Chair: Masato Koashi (Univ. of Tokyo)
16:20 - 17:40
(6) 16:20-16:40 Any time inhomogeneous quantum memoryless process "converges" Keiji Matsumoto (NII)
(7) 16:40-17:00 The Cost of Randomness for Converting a Tripartite Quantum State to be Approximately Recoverable Eyuri Wakakuwa (UEC)
(8) 17:00-17:20 Construction of the minimal sufficient POVM on a separable Hilbert space and its uniqueness Yui Kuramochi (Kyoto Univ.)
(9) 17:20-17:40 What does a quantum measurement measure about an observable? Masanao Ozawa (Nagoya Univ.)
  17:40-18:00 Break ( 20 min. )
  18:00-20:00 Reception ( 120 min. )
Wed, Nov 25 AM  Session V
Chair: Yasuhiro Takahashi (NTT)
10:00 - 10:50
(10) 10:00-10:50 [Invited Talk]
Computational Complexity of Quantum NP and Quantum AM
Harumichi Nishimura (Nagoya Univ.)
  10:50-11:10 Break ( 20 min. )
Wed, Nov 25 AM  Session VI
Chair: Akinori Kawachi (Tokushima Univ.)
11:10 - 12:30
(11) 11:10-11:30 Quantum Algorithm for Triangle Finding in Sparse Graphs Francois Le Gall, Shogo Nakajima (Univ. Tokyo)
(12) 11:30-11:50 Quantum interpretation of AWPP Tomoyuki Morimae (Gunma Univ.), Harumichi Nishimura (Nagoya Univ.)
(13) 11:50-12:10 No error-free implementation of quantum controlled-gates is possible without prior knowledge of the target gate Akihito Soeda (U Tokyo), Shojun Nakyama (NII), Mio Murao (U Tokyo)
(14) 12:10-12:30 Quantum Calculation using Spin-VortexInduced Loop Currents as a Qubits
-- Numerical simulation of Shor's algorithm and decoherence by external current as the coupler --
Hikaru Wakaura, Tubasa Morisaki, Hiroyasu Koizumi (Tukuba Univ.)
  12:30-13:30 Lunch ( 60 min. )
Wed, Nov 25 PM  Session VII
Chair: Akihisa Tomita (Hokkaido Univ.)
13:30 - 14:20
(15) 13:30-14:20 [Invited Talk]
Quantum key distribution without monitoring disturbance
Masato Koashi (Univ. of Tokyo)
  14:20-14:40 Break ( 20 min. )
Wed, Nov 25 PM  Session VIII
Chair: Satoshi Ishizaka (Hiroshima Univ.)
14:40 - 15:40
(16) 14:40-15:00 Robustness of round-robin differential phase-shift quantum key distribution protocol against source flaws Akihiro Mizutani, Nobuyuki Imoto (Osaka Univ.), Kiyoshi Tamaki (NTT)
(17) 15:00-15:20 Robust Decoy State Generation with a Nested Modulator Kensuke Nakata, Akihisa Tomita, Atsushi Okamoto (Hokkaido Univ.)
(18) 15:20-15:40 Security of Quantum Key Distribution from Attacker's View Takehisa Iwakoshi (Tamagawa Univ.)
  15:40-16:00 Break ( 20 min. )
Wed, Nov 25 PM  セッション IX
Chair: Naoki Yamamoto (Keio Univ.)
16:00 - 17:10
(19) 16:00-16:20 Nuisance parameter problem in quantum parameter estimation theory Jun Suzuki (UEC)
(20) 16:20-16:40 No-Cloning of Quantum Steering Che-Ming Li, Ching-Yi Chiu (NCKU)
(21) 16:40-17:00 Localization and Fractality in Inhomogeneous Quantum Walks with Self-Duality Yutaka Shikano (IMS, NINS/Inst. Quantum Studies, Chapman Univ. /Tokyo Tech MRL)
  17:00-17:10 Closing Address ( 10 min. )
Tue, Nov 24 PM  Poster presentations
13:40 - 15:10
(22) 13:40-15:10 [Poster Presentation]
Theoretical Analysis of the Coherent Dynamics in an Inhomogeneous V-type 3-Level System of Quantum Dots
Sayaka Kitazawa (Keio Univ.), Kouichi Akahane (NICT), Shota Ichikawa, Yuto Arai, Junko Ishi-Hayase (Keio Univ.)
(23) 13:40-15:10 [Poster Presentation]
An analysis of degenerate optical parametric oscillators network by truncated Wigner function method
Daiki Maruo (Univ. of Tokyo), Shoko Utsunomiya (NII), Yoshihisa Yamamoto (ImPACT)
(24) 13:40-15:10 [Poster Presentation]
Distributed Construction of Multipartite Entangled States over Quantum Networks
Hayata Yamasaki, Akihito Soeda, Mio Murao (Univ. Tokyo)
(25) 13:40-15:10 [Poster Presentation]
Distinguishability of countably many states
Ryuitiro Kawakubo, Tatsuhiko Koike (Keio Univ.)
(26) 13:40-15:10 [Poster Presentation]
Perfect State Transfer for Linear Quantum Memory by Optimal Control
Hideaki Nakao, Naoki Yamamoto (Keio Univ.)
(27) 13:40-15:10 [Poster Presentation]
Generation of physical random numbers by using homodyne detection
Kodai Hirakawa, Yusuke Oguri, Kaori Kono, Shota Oya, Takumi Nakano, Tsubasa Ichikawa, Takuya Hirano (Gakushuin Univ.), Toyohiro Tsurumaru (Mitsubishi Electric)
(28) 13:40-15:10 [Poster Presentation]
On the measurement uncertainty via weak-value amplification for the Spin Hall Effect of Light
Noritomo Morisawa, Lee Jaeha (Tokyo Univ.), izumi tsutsui (KEK)
(29) 13:40-15:10 [Poster Presentation]
Approximate back-action evasion via coherent H2 control
Yu Yokotera, Naoki Yamamoto (Keio Univ.)
(30) 13:40-15:10 [Poster Presentation]
Dispersion-cancelled and artifact-background-free optical coherence tomography
Kazuhisa Ogawa (Kyoto Univ./Hokkaido Univ.), Masao Kitano (Kyoto Univ.)
(31) 13:40-15:10 [Poster Presentation]
Solution to the Mean King's Problem in Qubit-Systems Using Higher-Dimensional Quantum Error-Correcting Codes
Toru Kuriyama, Masakazu Yoshida, Jun Cheng (Doshisha Univ.)
(32) 13:40-15:10 [Poster Presentation]
Conditional dynamics of two level system confined by a single photon detector
Yuta Ohyama, Yasuhiro Tokura (Tsukuba Univ)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 40 minutes for presentation and 10 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.
Poster PresentationEach speech will have 90 minutes for presentation.

Contact Address and Latest Schedule Information
QIT Technical Committee on Quantum Information Technology (QIT)   [Latest Schedule]
Contact Address qit-kanji(-AT-)ml.hiroshima-u.ac.jp [Please replace (-AT-) with @] 
Announcement You need to register for participation in addition to application for presentation. Please see QIT homepage
http://staff.aist.go.jp/s-kawabata/qit/


Last modified: 2015-11-13 13:47:09


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to QIT Schedule Page]   /  
 
 Go Top  Go Back   Prev QIT Conf / Next QIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan